Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nomsies

Member
  • Posts

    33
  • Joined

  • Last visited

Reputation

2 Neutral

Profile Information

  • Gender
    Female

Recent Profile Visitors

1745 profile views
  1. Thank you. It's so tough being a young adult woman with acne. I see all these other girls my age with perfect skin and NEVER see people with cysts like mine. I once went to a holistic doctor and he said I was sensitive to all yeast, bread, potato, yam, sugar, beer and a little to dairy. I wonder if it's candida but I can't exactly do a candida/no dairy diet as a vegetarian...
  2. When I was 12 years old, I started to develop mild acne. Mostly small bumps on the forehead and etc. One day, at the age of 17, my skin developed a huge blood-filled cyst. After that, my skin began to get worse and worse, so I went to the dermatologist. The only thing she prescribed me was Accutane (I had never tried any other treatments prior to this) and I felt pressured to try it. It made my already bad cystic acne into extremely severe cystic acne, but a few months later it did eventual
  3. I tried Accutane. I tried hormonal drugs (can't take them because side-effects so whether it works or not doesn't matter.) I tried a complete change in diet. I've tried face washing techniques. I've run out of ideas... all I have left is to try zinc... doubt that will cure cystic acne. Please help me. I'm desperate. Update on me: I have a high sensitivity to yeasts and high androgens. Remember, I can't take Spironolactone because what happened with my 'libido'.
  4. Day nine: Four days off Spiro. The difference it made to my skin in a week... definitely worse haha. I'm stopping so this will probably be the last post. Side effects: worse acne, severe sexual dysfunction. Pros: Clear forehead
  5. SO sorry about this! Give it time for your body to adjust off the drug before deeming everything ruined. I'm sorry spiro was not the answer you were looking for and I'm hoping everything goes back to normal. What's the next step for you? Day nine: Sensations still haven't returned My naturalpathic doctor thinks I have Candida since I'm severely sensitive to both yeasts and mushrooms. I also had high androgens so I seem to be a bit unlucky with acne, haha. I'm thinking I'll try to deal with
  6. I took Spironolactone for a week and now I've completely lost any 'sensation' in my lower region and nipples. Sorry if that's blunt but is this what you have too? I went off three days ago and I still can't really orgasm and there's like no feeling in my nipple area. It might also be from another drug I took so I need to know if this is the same effect as you. You said low libido but what about the general feeling? I almost have nothing. Like my nerves just stopped working in the C area.
  7. Day eight: two days off the drug and my senses are almost completely gone. This drug did something to me and ruined my life. My acne is also way worse now and I can't keep taking it as apparently it makes you completely impotent
  8. Thank you - appreciate it. xx (Going to skip dose today to see if my nerve problem down below is related to Spiro or Benadryl's) Updated pic! Skin is getting worse and have no side-effects besides that still.
  9. Day seven: I fucking hate this drug. I've been spending all morning trying to cry (I can't seem to do that too) because there's literally no feeling in my lady part. Like NONE. I'm on a low dose and it popped up out of nowhere. The other days were fine. The only difference is I've been taking a lot of extra-strength Benadryl the past few days. I seriously could kill myself. Why do I have to suffer just to have a normal necessity that other people have? Plus, I've only heard of low libido not a c
  10. Still day five: really unhappy with the texture of my skin. Since I'm self-diagnosing I'm extremely worried it will make it worse than better.
  11. I'm only on 50mg! How about you? I hope this is just an initial break-out. Let me know how it goes !
  12. About a year ago I was put on Accutane because I started getting cystic and nodular acne. That was... shit. But it helped for a few months before my acne came back. It first came back as whiteheads and pustules -which I didn't mind- but then recently started turning into cysts/nodules. With the lack of dermatologists in the area, I decided I had to do something on my own. I tried birth-control first; hated it. After that, I landed on Spironolactone. So here it goes... Day 1, 2 & 3: No s
  13. This is my biggest fear apart from old skin and IB. Ugh. no- my skin texture is hydrated.i've been off spiro for over 3 months and my skin is very thin and sagged. it's not because of dehydration, it is hormonal. androgens create a denser, thicker collagen. no androgens = thinner skin. testosterone makes the skin thick. it also gives you a libido and makes your body hair darker. i have no sex drive and my body hair is significantly thinner and lighter than before spiro (not complaing about that
  14. Silly one, you don't need a plastic surgeon. Once you start drinking water your face will go back to normal. The bags under your eyes, thinning and dropping are all related back to not enough water intact. You must keep yourself hydrated on Spiro! This is my biggest fear apart from old skin and IB. Ugh.
×